# SDR COMA9531157

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Saab SF340A
- Aircraft serial: 340A044
- System (JASC): 7600 · Engine Controls
- Part: Quadrant Lock
- Part number: 5308211
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 17,243 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDITION LEVERS FRICTION LOCK DOES NOT HOLD SUFFICIENTLY.  REPLACED THE CONTROL QUADRANT.
